# SDR ORJA9721

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59370365505
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

'GEAR DOOR OPEN' AND 'LEFT GEAR UNSAFE' LIGHTS ON AFTER GEAR RETRACTION.  ABNORMAL PROCEDURES PER QRH 5-2, 5-5 PERFORMED.  RETURNED TO RENO PER FLIGHT CONTROL.  PER MAINTENANCE REQUEST PERFORMED UPLATCH CHECK:  LEFT GEAR DOOR OPENED.  REMOVED AND REPLACED LEFT MAIN GEAR DOOR ACTUATOR ASSEMBLY.  OPERATED GEAR SEVERAL TIMES:  ALL OPS NORMAL PER MM 32-32-02.  (X)
